# SDR MASA20201215109

- Difficulty date: December 1, 2020
- Submitted: December 16, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC670341701
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOTION OF CROSSBEAM FS 280.00 RELATED WITH NRC 00277, CORROSION ON BULKHEAD WEB LBL 12 AT PAX CABIN FWD WET AREA (W1) (CPAX).  REPAIRED BULKHEAD WEB LBL 12 AT PAX CABIN FWD WET AREA, PER CRJ900 SRM 53-11-10-201-004-A01.
